MathSciNet Relay Station
MathSciNet bibliographic data
MR1186482 (93i:15007) 15A15 (05E05 15A45 20C30)
Stembridge, J. R. Some conjectures for immanants. Canad. J. Math. 44 (1992), no. 5, 1079–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement